Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Involutions on spin $4$-manifolds
HTML articles powered by AMS MathViewer

by Daniel Ruberman PDF
Proc. Amer. Math. Soc. 123 (1995), 593-596 Request permission

Abstract:

We show that a simply-connected spin 4-manifold which admits a locally linear involution must have vanishing signature. We also show that the codimensions of all components of the fixed point set of an involution on a spin 4-manifold are the same modulo 4. There is no assumption of local linearity in this result, which extends a lemma of Atiyah and Bott.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M60, 57N13, 57S17
  • Retrieve articles in all journals with MSC: 57M60, 57N13, 57S17
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 593-596
  • MSC: Primary 57M60; Secondary 57N13, 57S17
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1231042-2
  • MathSciNet review: 1231042